# SDR USAA060530

- Difficulty date: March 31, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Aircraft time: 74,650 hours, 74,650 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: 113T156625
- Condition: Cracked
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LEG OF NR 2 SPOILER ACTUATOR TORQUE TUBE O/B HINGE FITTING CRACKED.  REMOVED & REPLACED FITTING PER EA 97453, SB 767-57-0041 R1, DEFECT SIZE: 0.435 INCH CRACK.
